# SDR CALA2018020500490

- Difficulty date: February 5, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 56,788 hours, 20,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Faulty
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED FLOOR PROXIMITY LIGHTS INOP, ROWS 22-31. REMOVED AND REPLACED EMG BATT PK M1670 FUSES AS PER AMM 33-51-06 , SECURED CARPET RISER AND OPS CKS GOOD. ACFT OK TO CONTINUE.
